| Model Number |
G47283 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.Prior to distribution, all flourish pediatric esophageal atresia devices are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: corrective action is not warranted at this time based on the quality engineering risk assessment.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.
Event or Problem Description
A pediatric patient with pre-existing congenital esophageal atresia had a cook flourish pediatric esophageal atresia device placed.The date of device placement was (b)(6) 2021.The original atretic gap imaging provided by the surgeon was approximate 2.2cm in length.To measure, a flexible catheter was used on the upper pouch and a metal probe was used in the lower pouch.On the day of the procedure the gap was approximate 4cm in length.The patient had a short upper pouch and a long lower pouch.After seven indwelling days, the magnets failed to align.They did not show any signs of magnetic attraction.The surgeon decided to stop the treatment with the flourish device.On (b)(6) 2021 the flourish device was removed.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.